MathSciNet Relay Station
MathSciNet bibliographic data
MR1487326 (99i:62020) 62E10 (30E05 60E10)
Mattner, L. Remarkable asymmetric random walks. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1847–1854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement